MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL IRELAND, LTD EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL
Catalog Number EN2006020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; however, images of the suspect device were provided.The investigation involved review of the images.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar omplaints.
 
Event or Problem Description
It was reported that the tip of the trapper broke, during use on a patient.A new device was used to complete the procedure.No patient injury or medical intervention was reported.

Brand Name
EN SNARE®
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer Contact
parkmore business park west
galway, H91 W-274
MDR Report Key25176983
Report Number9616662-2026-00016
Device Sequence Number10138784
Product Code MMX
UDI-Device Identifier00884450452462
UDI-Public00884450452462
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEN2006020
Device Lot NumberK3398047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown